# SDR NSVA0120

- Difficulty date: October 7, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N294CJ
- Make and model: Saab 340B
- Aircraft serial: 340B294
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F8T5CW
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED TO MAINTENANCE CONTROL THAT SEAT 11A HAD A LIGHT OUT AND THAT AN ODOR WAS EMITTING FROM THE SAME AREA.  MAINTENANCE REPLACED BULB, PILOT BELIEVED THAT THE ODOR WAS FROM THE REMOVED BULB.  NEW BULB CHECKED GOOD NO FURTHER EVIDENCE OF FUMES DETECTED.  (M)
